Finite groups in which the normalizers of pairwise intersections of Sylow 2-subgroups have odd indices

Тип публикации: статья из сборника научных трудов

Год издания: 2007

Идентификатор DOI: 10.1134/S0081543807060119

Аннотация: All finite semisimple groups are described in which the normalizers of pairwise intersections of Sylow 2-subgroups have odd indices; thereby, Problem 5.14(v) from the Kourovka Notebook is solved in the main. © 2007 Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: Proceedings of the Steklov Institute of Mathematics

Выпуск журнала: Vol. 2007, Is. SUPPL. 2

Номера страниц: 163-177

ISSN журнала: 00815438

Авторы

  • Kondrat'ev A.S. (Institute of Mathematics and Mechanics,Ural Branch,Russian Academy of Sciences)
  • Zenkov V.I. (Institute of Mathematics and Mechanics,Ural Branch,Russian Academy of Sciences)
  • Levchuk V.M. (Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.